# SDR AALA20150928003

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 19,489 hours, 7,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 19,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AT THE RT AFT LAVATORY, AFT OTBD MOUNT AT STATION 947.5.  FLOORBEAM REPAIR INSTALLED IAW SRM 53-70-51-2R-5 & EA 254762 & 254814.
